# SDR R61A2024101100461

- Difficulty date: September 28, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 41,411 hours, 31,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17017065766001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - STRINGER 19R CORRODED AT RIVET BETWEEN FRAMES 88-89.  PERFORMED STRINGER SPLICE REPAIR ON STRINGER 19R BETWEEN FRAMES 88-89 PER ETD2024-170-026255 REV A.
